# SDR 2012FA0000354

- Difficulty date: April 13, 2012
- Submitted: June 6, 2012
- Operation: General aviation
- Aircraft: N350CM
- Make and model: Snias AS350B1
- Aircraft serial: 2265
- Aircraft time: 937 hours, 1,766 cycles
- Engine: Tmeca ARRIEL1D
- Engine time: 937 hours, 1,766 cycles
- System (JASC): 6220 · Main Rotor Head
- Part: Starflex
- Part number: 350A31190700
- Part serial: M12912
- Condition: Cracked
- Location: M/R Head
- Part time: 937 hours, 1,766 cycles
- Component: Rotor Head
- Component part number: 355A11002009
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON PERFORMING (ALF) AFTER LAST FLIGHT INSPECTION, IAW MM 05-21-00-603. VISUAL INSPECTION OF THE MAIN ROTOR HEAD STARFLEX IT WAS DETERMINED THERE WAS A CRACK THAT WAS BEYOND ALLOWABLE LIMITS.
